# SDR CA990728018

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF680C2B6
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL QUANTITY INDICATED ZERO AT CRUISE.  OIL PRESSURE REDUCED TO 46 PSI.  ENGINE THRUST REDUCED TO IDLE, FLIGHT DIVERTED.  OIL LEAK ISOLATED TO LINE AT OIL PRESSURE TRANSMITTER.  LINE TIGHTENED, LEAK CHECK CARRIED OUT.  SYSTEM SERVICEABLE.
